# SDR 9721709921

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943N
- Make and model: Doug DC-9-32
- Aircraft serial: 47647
- System (JASC): 5241 · Galley Doors
- Part: Seal
- Condition: Loose
- Location: Galley Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, HEARD A BANGING NOISE IN THE AREA OF THE FORWARD GALLEY DOOR AND UNABLE TO MAINTAIN PRESSURIZATION.  FLIGHT RETURNED TO HOU WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND AESTHETIC SEAL HANGING OUTSIDE THE GALLEY DOOR, REMOVED SEAL.  AIRCRAFT RETURNED TO SERVICE.
